# SDR RAIA970912

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 703B
- Condition: Failed
- Location: Right Start
- Part time: 13,199 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7023 - RIGHT GENERATOR CAPTION ILLUMINATED, GENERATOR WOULD NOT RESET.  MAINTENANCE REPLACED RIGHT START CONTACTOR.  (X)
